Side Effects Of Thiamphenicol Drugs On The Body?

Illustration of Side Effects Of Thiamphenicol Drugs On The Body?
Illustration: Side Effects Of Thiamphenicol Drugs On The Body? ars.els-cdn.com

Good morning, I am Ahmad, age 24, I want to ask. After taking this medicine, there are many effects such as diarrhea, severe dizziness in the head, unable to sleep, restlessness? How is that danger?

1 Answer:

Hello Ahmad, thank you for asking HealthReplies.com.

Dionicol is an antibiotic drug that works to treat respiratory infections, digestive tract infections, and urinary tract infections. It contains 500 mg of thiamphenicol which is a broad-spectrum antibiotic in diseases caused by bacterial infection, either gram-negative or gram-positive.

Some of the side effects of using thiamphenicol are like the symptoms you experience, namely nausea to nausea, diarrhea, headache or dizziness, mouth sores, depression, inflammation of the eye nerves, to anemia and decreased platelets. You should immediately check with the doctor who prescribed the drug to you. So that you are checked and determined whether the signs of your complaint are signs of allergies, and replaced with another class of antibiotics that do not give any more side effects.

It's a good idea to take thiamphenicol properly and correctly, like using the drug on the recommendation and prescription from a doctor, and use it according to the rules of use, try to take antibiotics according to the dosage recommended by the doctor, and try to take the drug at the same time every day, don't stop. use the drug without a doctor's recommendation so that bacterial resistance to the drug does not occur, and store the drug in a closed container and keep it out of reach of children.

So much info from us, hopefully it's useful.

: by

Related Question

Acne In The Breast?

Acne In The Breast?

(1 year ago)

Hello I’m clarissa I am 18 years old, a few days ago before menstruation I had felt pain in my breasts and then pimples appeared in my breast, but during menstruation the pim...

The Cause Of Legs Often Cramps In Autoimmune Sufferers?

The Cause Of Legs Often Cramps In Autoimmune Sufferers?

(1 year ago)

I have autoimmune disease, and my legs often cramp, is this the effect of my illness? How can I overcome it?...

Signs Of Down Syndrome In Infants Aged 5 Months?

Signs Of Down Syndrome In Infants Aged 5 Months?

(1 year ago)

Assalamualaykum, Doctor, I want to ask, my child is 5 months old, I want DPT immunization to Posyandu, but the posyandu midwife suggests going to the Community Health Center becaus...

Leave a Reply

Your email address will not be published. Required fields are marked *